# SDR UPS09554377

- Difficulty date: December 30, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 23,107 hours, 10,938 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Support Channel
- Condition: Chafed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 APU FIRE WIRE SUPPORT BRACKET RT APU ACCESS DOOR IS CHAFING ON APU FUEL LINE AT 4TH LATCH FROM THE FRONT.  REMOVED SUPPORT CHANNEL, FABRICATED AND INSTALLED REPLACEMENT CHANNEL PER SRM 51-40-02
